Alert archive / Texas / Wind Advisories in 2014
Wind Advisory 4, NWS Lubbock, TX
NWS Lubbock, TX issued this wind advisory at Mar 11, 2014, 6:39 AM CDT for 24 counties in Texas. It took effect at Mar 11, 2014, 7:00 PM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Mar 11, 2014, 6:39 AM CDT (11:39 UTC)
- In effect from
- Mar 11, 2014, 7:00 PM CDT
- Expired
- Mar 12, 2014, 3:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS Lubbock, TX
All 24 counties
Bailey County, TX, Briscoe County, TX, Castro County, TX, Childress County, TX, Cochran County, TX, Cottle County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hall County, TX, Hockley County, TX, Kent County, TX, King County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Motley County, TX, Parmer County, TX, Stonewall County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX
The radar
The Lubbock radar (KLBB), 33 km from the middle of the area, began a volume at 11:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 11.7 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4905 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
350 WWUS74 KLUB 111139 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 639 AM CDT TUE MAR 11 2014 ...STRONG WINDS WILL SPREAD SOUTH BEHIND A COLD FRONT THIS EVENING. THESE WINDS WILL IMPACT THE ENTIRE SOUTH PLAINS AREA. IN ADDITION...HIGH WINDS ARE POSSIBLE ACROSS THE FAR SOUTHERN TEXAS PANHANDLE INTO NORTHERN PORTIONS OF THE SOUTH PLAINS AND ROLLING PLAINS... A STRONG COLD FRONT WILL BARREL SOUTH THROUGH THE PANHANDLES TODAY AND APPROACH THE FAR SOUTHERN TEXAS PANHANDLE AROUND 6 TO 7 PM. AS THE FRONT QUICKLY PASSES THROUGH THE SOUTH PLAINS AREA THIS EVENING...STRONG NORTHERLY WINDS WILL PERSIST FOR MUCH OF THE EVENING INTO EARLY WEDNESDAY MORNING. ADDITIONALLY...THESE STRONG WINDS MAY CREATE AREAS OF BLOWING DUST REDUCING VISIBILITIES. WINDS WILL BEGIN TO DECREASE WEDNESDAY MORNING. TXZ021>023-027-028-112200- /O.NEW.KLUB.WI.Y.0004.140312T0000Z-140312T0800Z/ /O.EXT.KLUB.HW.A.0001.140312T0000Z-140312T0800Z/ PARMER-CASTRO-SWISHER-BAILEY-LAMB- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...MULESHOE...LITTLEFIELD...OLTON 639 AM CDT TUE MAR 11 2014 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 3 AM CDT WEDNESDAY... ...HIGH WIND WATCH NOW IN EFFECT FROM THIS EVENING THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 3 AM CDT WEDNESDAY. A HIGH WIND WATCH HAS ALSO BEEN ISSUED FOR THIS PERIOD. * TIMING...FROM EARLY TUESDAY EVENING THROUGH EARLY WEDNESDAY MORNING. * WINDS...WILL BE SUSTAINED NORTHERLY WINDS OF AT LEAST 30 TO 40 MPH AND GUSTS OF 45 TO 55 MPH. STRONGER WINDS MAY ALSO DEVELOP BRINGING WIND GUSTS NEAR 60 MPH. * IMPACTS...STRONG CROSS WINDS ON EAST-WEST ROADS WILL MAKE DRIVING DIFFICULT. BLOWING DUST MAY REDUCE VISIBILITY... ESPECIALLY NEAR OPEN FIELDS AND CONSTRUCTION ZONES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TXZ024-029-030-033-034-112200- /O.NEW.KLUB.WI.Y.0004.140312T0000Z-140312T0800Z/ /O.EXB.KLUB.HW.A.0001.140312T0000Z-140312T0800Z/ BRISCOE-HALE-FLOYD-COCHRAN-HOCKLEY- INCLUDING THE CITIES OF...SILVERTON...QUITAQUE...PLAINVIEW... FLOYDADA...LOCKNEY...MORTON...LEVELLAND 639 AM CDT TUE MAR 11 2014 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 3 AM CDT WEDNESDAY... ...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 3 AM CDT WEDNESDAY. A HIGH WIND WATCH HAS ALSO BEEN ISSUED FOR THIS PERIOD. * TIMING...FROM EARLY TUESDAY EVENING THROUGH EARLY WEDNESDAY MORNING. * WINDS...WILL BE SUSTAINED NORTHERLY WINDS OF AT LEAST 30 TO 40 MPH AND GUSTS OF 45 TO 55 MPH. STRONGER WINDS MAY ALSO DEVELOP BRINGING WIND GUSTS NEAR 60 MPH. * IMPACTS...STRONG CROSS WINDS ON EAST-WEST ROADS WILL MAKE DRIVING DIFFICULT. BLOWING DUST MAY REDUCE VISIBILITY... ESPECIALLY NEAR OPEN FIELDS AND CONSTRUCTION ZONES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TXZ025-026-031-032-035>044-112200- /O.NEW.KLUB.WI.Y.0004.140312T0000Z-140312T0800Z/ HALL-CHILDRESS-MOTLEY-COTTLE-LUBBOCK-CROSBY-DICKENS-KING-YOAKUM- TERRY-LYNN-GARZA-KENT-STONEWALL- INCLUDING THE CITIES OF...MEMPHIS...TURKEY...CHILDRESS... MATADOR...ROARING SPRINGS...PADUCAH...LUBBOCK...SLATON... WOLFFORTH...CROSBYTON...RALLS...DICKENS...SPUR...GUTHRIE... PLAINS...DENVER CITY...BROWNFIELD...TAHOKA...ODONNELL...POST... JAYTON...ASPERMONT 639 AM CDT TUE MAR 11 2014 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 3 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 3 AM CDT WEDNESDAY. * TIMING...FROM EARLY TUESDAY EVENING THROUGH EARLY WEDNESDAY MORNING. * WINDS...WILL BE SUSTAINED NORTHERLY WINDS OF AT 30 TO 40 MPH AND GUSTS OF 45 TO 55 MPH. * IMPACTS...GUSTY CROSS WINDS ON EAST-WEST ROADS WILL MAKE DRIVING DIFFICULT. BLOWING DUST MAY REDUCE VISIBILITY... ESPECIALLY NEAR OPEN FIELDS AND CONSTRUCTION ZONES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
4 follow-up statements
822 WWUS74 KLUB 112022 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 322 PM CDT TUE MAR 11 2014 ...STRONG WINDS TO SPREAD SOUTH BEHIND A COLD FRONT THIS EVENING... A STRONG COLD FRONT WILL MOVE QUICKLY SOUTHWARD THROUGH THE SOUTH PLAINS AREA WITH NORTH WINDS INCREASING TO 25 TO 40 MPH WITH SOME GUSTS TO AROUND 60 MPH. THE STRONGEST WINDS ARE EXPECTED ACROSS THE EXTREME SOUTHWESTERN PANHANDLE. TXZ024-029-030-033-034-120800- /O.CAN.KLUB.HW.A.0001.140312T0000Z-140312T0800Z/ /O.CON.KLUB.WI.Y.0004.140312T0000Z-140312T0800Z/ BRISCOE-HALE-FLOYD-COCHRAN-HOCKLEY- INCLUDING THE CITIES OF...SILVERTON...QUITAQUE...PLAINVIEW... FLOYDADA...LOCKNEY...MORTON...LEVELLAND 322 PM CDT TUE MAR 11 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 3 AM CDT WEDNESDAY... ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS CANCELLED THE HIGH WIND WATCH. * TIMING...EARLY THIS EVENING THROUGH EARLY WEDNESDAY MORNING. * WINDS...NORTHERLY WINDS OF AT LEAST 25 TO 35 MPH AND GUSTS TO AROUND 55 MPH. * IMPACTS...GUSTY CROSS WINDS ON EAST-WEST ROADS WILL MAKE DRIVING DIFFICULT. BLOWING DUST MAY REDUCE VISIBILITY... ESPECIALLY NEAR OPEN FIELDS AND CONSTRUCTION ZONES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TXZ021>023-027-028-120800- /O.UPG.KLUB.WI.Y.0004.140312T0000Z-140312T0800Z/ /O.UPG.KLUB.HW.A.0001.140312T0000Z-140312T0800Z/ /O.NEW.KLUB.HW.W.0001.140312T0000Z-140312T0800Z/ PARMER-CASTRO-SWISHER-BAILEY-LAMB- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...MULESHOE...LITTLEFIELD...OLTON 322 PM CDT TUE MAR 11 2014 ...HIGH WIND WARNING IN EFFECT FROM 7 PM THIS EVENING TO 3 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 3 AM CDT WEDNESDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...EARLY THIS EVENING THROUGH EARLY WEDNESDAY MORNING. * WINDS...NORTHERLY WINDS SUSTAINED AT 30 TO 40 MPH AND GUSTS TO NEAR 60 MPH. * IMPACTS...STRONG CROSS WINDS ON EAST-WEST ROADS WILL MAKE DRIVING DIFFICULT. BLOWING DUST WILL REDUCE VISIBILITY... ESPECIALLY NEAR OPEN FIELDS AND CONSTRUCTION ZONES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ TXZ025-026-031-032-035>044-120800- /O.CON.KLUB.WI.Y.0004.140312T0000Z-140312T0800Z/ HALL-CHILDRESS-MOTLEY-COTTLE-LUBBOCK-CROSBY-DICKENS-KING-YOAKUM- TERRY-LYNN-GARZA-KENT-STONEWALL- INCLUDING THE CITIES OF...MEMPHIS...TURKEY...CHILDRESS... MATADOR...ROARING SPRINGS...PADUCAH...LUBBOCK...SLATON... WOLFFORTH...CROSBYTON...RALLS...DICKENS...SPUR...GUTHRIE... PLAINS...DENVER CITY...BROWNFIELD...TAHOKA...ODONNELL...POST... JAYTON...ASPERMONT 322 PM CDT TUE MAR 11 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 3 AM CDT WEDNESDAY... * TIMING...EARLY THIS EVENING THROUGH EARLY WEDNESDAY MORNING. * WINDS...NORTHERLY WINDS SUSTAINED AT 25 TO 35 MPH WITH GUSTS TO NEAR 55 MPH. \ * IMPACTS...GUSTY CROSS WINDS ON EAST-WEST ROADS WILL MAKE DRIVING DIFFICULT. BLOWING DUST MAY REDUCE VISIBILITY... ESPECIALLY NEAR OPEN FIELDS AND CONSTRUCTION ZONES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
039 WWUS74 KLUB 120006 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 706 PM CDT TUE MAR 11 2014 ...STRONG WINDS AND THICK BLOWING DUST TO SPREAD SOUTH BEHIND A COLD FRONT THIS EVENING... A STRONG COLD FRONT WILL MOVE QUICKLY SOUTHWARD THROUGH THE SOUTH PLAINS AREA WITH NORTH WINDS INCREASING TO 25 TO 40 MPH WITH SOME GUSTS TO AROUND 60 MPH. THE STRONGEST WINDS ARE EXPECTED ACROSS THE EXTREME SOUTHWESTERN PANHANDLE. TXZ021>023-027-028-120800- /O.NEW.KLUB.DS.W.0001.140312T0006Z-140312T0500Z/ /O.CON.KLUB.HW.W.0001.000000T0000Z-140312T0800Z/ PARMER-CASTRO-SWISHER-BAILEY-LAMB- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...MULESHOE...LITTLEFIELD...OLTON 706 PM CDT TUE MAR 11 2014 ...DUST STORM WARNING IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A DUST STORM WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. * TIMING...THIS EVENING UNTIL MIDNIGHT. * WINDS...NORTHERLY WINDS SUSTAINED AT 30 TO 40 MPH AND GUSTS TO NEAR 60 MPH. * VISIBILITY...FREQUENTLY LESS THAN A HALF-MILE...LOCALLY ZERO. * IMPACTS...STRONG CROSS WINDS ON EAST-WEST ROADS WILL MAKE DRIVING DIFFICULT. BLOWING DUST WILL REDUCE VISIBILITY... ESPECIALLY NEAR OPEN FIELDS AND CONSTRUCTION ZONES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A DUST STORM WARNING MEANS SEVERELY LIMITED VISIBILITIES ARE EXPECTED WITH BLOWING DUST. TRAVEL COULD BECOME EXTREMELY DANGEROUS. PERSONS WITH RESPIRATORY PROBLEMS SHOULD MAKE PREPARATIONS TO STAY INDOORS UNTIL THE STORM PASSES. && $$ TXZ033-034-039-040-120800- /O.NEW.KLUB.DS.W.0001.140312T0006Z-140312T0500Z/ /O.CON.KLUB.WI.Y.0004.000000T0000Z-140312T0800Z/ COCHRAN-HOCKLEY-YOAKUM-TERRY- INCLUDING THE CITIES OF...MORTON...LEVELLAND...PLAINS... DENVER CITY...BROWNFIELD 706 PM CDT TUE MAR 11 2014 ...DUST STORM WARNING IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A DUST STORM WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. * TIMING...EARLY THIS EVENING THROUGH EARLY WEDNESDAY MORNING. * WINDS...NORTHERLY WINDS SUSTAINED AT 25 TO 35 MPH WITH GUSTS TO NEAR 55 MPH. * VISIBILITY...FREQUENTLY LESS THAN A HALF MILE...LOCALLY NEAR ZERO. * IMPACTS...GUSTY CROSS WINDS ON EAST-WEST ROADS WILL MAKE DRIVING DIFFICULT. BLOWING DUST MAY REDUCE VISIBILITY... ESPECIALLY NEAR OPEN FIELDS AND CONSTRUCTION ZONES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A DUST STORM WARNING MEANS SEVERELY LIMITED VISIBILITIES ARE EXPECTED WITH BLOWING DUST. TRAVEL COULD BECOME EXTREMELY DANGEROUS. PERSONS WITH RESPIRATORY PROBLEMS SHOULD MAKE PREPARATIONS TO STAY INDOORS UNTIL THE STORM PASSES. && $$ TXZ024-029-030-035-036-041-042-120800- /O.NEW.KLUB.DU.Y.0001.140312T0006Z-140312T0500Z/ /O.CON.KLUB.WI.Y.0004.000000T0000Z-140312T0800Z/ BRISCOE-HALE-FLOYD-LUBBOCK-CROSBY-LYNN-GARZA- INCLUDING THE CITIES OF...SILVERTON...QUITAQUE...PLAINVIEW... FLOYDADA...LOCKNEY...LUBBOCK...SLATON...WOLFFORTH...CROSBYTON... RALLS...TAHOKA...ODONNELL...POST 706 PM CDT TUE MAR 11 2014 ...BLOWING DUST ADVISORY IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A BLOWING DUST ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. * TIMING...EARLY THIS EVENING THROUGH EARLY WEDNESDAY MORNING. * WINDS...NORTHERLY WINDS SUSTAINED AT 25 TO 35 MPH WITH GUSTS TO NEAR 55 MPH. * VISIBILITY...FREQUENTLY LESS THAN A MILE...LOCALLY NEAR A QUARTER MILE. * IMPACTS...GUSTY CROSS WINDS ON EAST-WEST ROADS WILL MAKE DRIVING DIFFICULT. BLOWING DUST MAY REDUCE VISIBILITY... ESPECIALLY NEAR OPEN FIELDS AND CONSTRUCTION ZONES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT VISIBILITIES. TRAVELERS ARE URGED TO USE CAUTION. && $$ TXZ025-026-031-032-037-038-043-044-120800- /O.CON.KLUB.WI.Y.0004.000000T0000Z-140312T0800Z/ HALL-CHILDRESS-MOTLEY-COTTLE-DICKENS-KING-KENT-STONEWALL- INCLUDING THE CITIES OF...MEMPHIS...TURKEY...CHILDRESS... MATADOR...ROARING SPRINGS...PADUCAH...DICKENS...SPUR...GUTHRIE... JAYTON...ASPERMONT 706 PM CDT TUE MAR 11 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM CDT WEDNESDAY... * TIMING...EARLY THIS EVENING THROUGH EARLY WEDNESDAY MORNING. * WINDS...NORTHERLY WINDS SUSTAINED AT 25 TO 35 MPH WITH GUSTS TO NEAR 55 MPH. * IMPACTS...GUSTY CROSS WINDS ON EAST-WEST ROADS WILL MAKE DRIVING DIFFICULT. BLOWING DUST WILL REDUCE VISIBILITY...ESPECIALLY NEAR OPEN FIELDS AND CONSTRUCTION ZONES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
855 WWUS74 KLUB 120509 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 1209 AM CDT WED MAR 12 2014 ...STRONG WINDS AND THICK BLOWING DUST TO SPREAD SOUTH BEHIND A COLD FRONT THIS EVENING... A STRONG COLD FRONT WILL MOVE QUICKLY SOUTHWARD THROUGH THE SOUTH PLAINS AREA WITH NORTH WINDS INCREASING TO 25 TO 40 MPH WITH SOME GUSTS TO AROUND 60 MPH. THE STRONGEST WINDS ARE EXPECTED ACROSS THE EXTREME SOUTHWESTERN PANHANDLE. TXZ021>023-027-028-120800- /O.EXP.KLUB.DS.W.0001.000000T0000Z-140312T0500Z/ /O.CON.KLUB.HW.W.0001.000000T0000Z-140312T0800Z/ PARMER-CASTRO-SWISHER-BAILEY-LAMB- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...MULESHOE...LITTLEFIELD...OLTON 1209 AM CDT WED MAR 12 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM CDT EARLY THIS MORNING... ...DUST STORM WARNING HAS EXPIRED... * TIMING...UNTIL 3 AM THIS MORNING. * WINDS...NORTHERLY WINDS SUSTAINED AT 30 TO 40 MPH AND GUSTS TO NEAR 60 MPH. * IMPACTS...STRONG CROSS WINDS ON EAST-WEST ROADS WILL MAKE DRIVING DIFFICULT. BLOWING DUST WILL REDUCE VISIBILITY... ESPECIALLY NEAR OPEN FIELDS AND CONSTRUCTION ZONES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ TXZ033-034-039-040-120800- /O.EXP.KLUB.DS.W.0001.000000T0000Z-140312T0500Z/ /O.CON.KLUB.WI.Y.0004.000000T0000Z-140312T0800Z/ COCHRAN-HOCKLEY-YOAKUM-TERRY- INCLUDING THE CITIES OF...MORTON...LEVELLAND...PLAINS... DENVER CITY...BROWNFIELD 1209 AM CDT WED MAR 12 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM CDT EARLY THIS MORNING... ...DUST STORM WARNING HAS EXPIRED... * TIMING...UNTIL 3 AM THIS MORNING. * WINDS...NORTHERLY WINDS SUSTAINED AT 25 TO 35 MPH WITH GUSTS TO NEAR 55 MPH. * IMPACTS...GUSTY CROSS WINDS ON EAST-WEST ROADS WILL MAKE DRIVING DIFFICULT. BLOWING DUST MAY REDUCE VISIBILITY... ESPECIALLY NEAR OPEN FIELDS AND CONSTRUCTION ZONES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TXZ024-029-030-035-036-041-042-120800- /O.EXP.KLUB.DU.Y.0001.000000T0000Z-140312T0500Z/ /O.CON.KLUB.WI.Y.0004.000000T0000Z-140312T0800Z/ BRISCOE-HALE-FLOYD-LUBBOCK-CROSBY-LYNN-GARZA- INCLUDING THE CITIES OF...SILVERTON...QUITAQUE...PLAINVIEW... FLOYDADA...LOCKNEY...LUBBOCK...SLATON...WOLFFORTH...CROSBYTON... RALLS...TAHOKA...ODONNELL...POST 1209 AM CDT WED MAR 12 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM CDT EARLY THIS MORNING... ...BLOWING DUST ADVISORY HAS EXPIRED... * TIMING...UNTIL 3 AM THIS MORNING. * WINDS...NORTHERLY WINDS SUSTAINED AT 25 TO 35 MPH WITH GUSTS TO NEAR 55 MPH. * IMPACTS...GUSTY CROSS WINDS ON EAST-WEST ROADS WILL MAKE DRIVING DIFFICULT. BLOWING DUST MAY REDUCE VISIBILITY... ESPECIALLY NEAR OPEN FIELDS AND CONSTRUCTION ZONES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TXZ025-026-031-032-037-038-043-044-120800- /O.CON.KLUB.WI.Y.0004.000000T0000Z-140312T0800Z/ HALL-CHILDRESS-MOTLEY-COTTLE-DICKENS-KING-KENT-STONEWALL- INCLUDING THE CITIES OF...MEMPHIS...TURKEY...CHILDRESS... MATADOR...ROARING SPRINGS...PADUCAH...DICKENS...SPUR...GUTHRIE... JAYTON...ASPERMONT 1209 AM CDT WED MAR 12 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM CDT EARLY THIS MORNING... * TIMING...UNTIL 3 AM THIS MORNING. * WINDS...NORTHERLY WINDS SUSTAINED AT 25 TO 35 MPH WITH GUSTS TO NEAR 55 MPH. * IMPACTS...GUSTY CROSS WINDS ON EAST-WEST ROADS WILL MAKE DRIVING DIFFICULT. BLOWING DUST WILL REDUCE VISIBILITY... ESPECIALLY NEAR OPEN FIELDS AND CONSTRUCTION ZONES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
309 WWUS74 KLUB 120808 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 308 AM CDT WED MAR 12 2014 TXZ021>023-027-028-120915- /O.EXP.KLUB.HW.W.0001.000000T0000Z-140312T0800Z/ PARMER-CASTRO-SWISHER-BAILEY-LAMB- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...MULESHOE...LITTLEFIELD...OLTON 308 AM CDT WED MAR 12 2014 ...HIGH WIND WARNING HAS EXPIRED... WIND SPEEDS THROUGHOUT THE WARNING AREA HAVE DROPPED BELOW WARNING CRITERIA...AND THUS THE HIGH WIND WARNING HAS BEEN ALLOWED TO EXPIRE. BREEZY WINDS WILL CONTINUE THROUGH THE REMAINDER OF THE OVERNIGHT HOURS...BUT THE THREAT OF DAMAGING WINDS HAS ENDED. $$ TXZ024>026-029>044-120915- /O.EXP.KLUB.WI.Y.0004.000000T0000Z-140312T0800Z/ BRISCOE-HALL-CHILDRESS-HALE-FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY- LUBBOCK-CROSBY-DICKENS-KING-YOAKUM-TERRY-LYNN-GARZA-KENT- STONEWALL- INCLUDING THE CITIES OF...SILVERTON...QUITAQUE...MEMPHIS... TURKEY...CHILDRESS...PLAINVIEW...FLOYDADA...LOCKNEY...MATADOR... ROARING SPRINGS...PADUCAH...MORTON...LEVELLAND...LUBBOCK... SLATON...WOLFFORTH...CROSBYTON...RALLS...DICKENS...SPUR... GUTHRIE...PLAINS...DENVER CITY...BROWNFIELD...TAHOKA...ODONNELL... POST...JAYTON...ASPERMONT 308 AM CDT WED MAR 12 2014 ...WIND ADVISORY HAS EXPIRED... WIND SPEEDS HAVE DROPPED BELOW ADVISORY CRITERIA THROUGHOUT MOST OF THE ADVISORY AREA...AND THIS TREND IS EXPECTED TO CONTINUE. WHILE A FEW AREAS MAY SEE OCCASIONAL WIND SPEEDS NEAR OR SLIGHTLY ABOVE 30 MILES PER HOUR THROUGH THE REMAINDER OF THE OVERNIGHT HOURS...THESE ARE NOT EXPECTED TO BE WIDESPREAD. THUS...THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this wind advisory went out at Mar 11, 4:03 AM CDT, 2 hours 36 minutes earlier.
Area forecast discussion, Mar 11, 4:03 AM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 403 AM CDT TUE MAR 11 2014 .SHORT TERM... THE STAGE IS SET FOR A EARLY SPRING STRONG WIND/BLOWING DUST AND FIRE WEATHER EVENT TODAY AND TONIGHT. 3 AM SAT IMAGERY AND UPPER-AIR ANALYSIS SHOW A SHARP SHORTWAVE MOVING QUICKLY THROUGH THE INTER-MOUNTAIN WEST. THIS WAVE WILL MOVE ROUGHLY EWD INTO THE CENTRAL PLAINS TODAY...PLACING THE CWA ON THE SRN FLANK OF THE MID-LVL JET MAX WITHIN THE BASE OF THE TROUGH. IN ADDITION...A WEAK SFC TROUGH EXTENDING SWD FROM A LOW IN FAR NE COLO THROUGH THE WRN PANHANDLES INTO ERN NM WILL DEEPEN AND MOVE EAST TODAY. TIGHTENING THE SFC PRESSURE GRADIENT WHILE WINDS SWING AROUND TO THE WEST THEN W-NW. FINALLY...A STRONG COLD FRONT IS MOVING INTO NRN COLO AND WRN NE...THIS FRONT WILL BE THE MAIN DRIVER OF STRONG WINDS THIS EVENING/TONIGHT...MORE ON THAT LATER. WINDS ARE EXPECTED TO PICK UP PRETTY QUICKLY THIS MORNING...THE WEST TEXAS SODAR AT REESE CENTER ALREADY SHOWS 30+ KTS AT 500 FT AGL. WHILE WE DO HAVE SOME SHALLOW MOISTURE IN PLACE ACROSS THE ERN CWA THIS MORNING...UNFORTUNATELY...THIS MOISTURE WILL BE SCOURED OUT QUICKLY AND CRITICAL FIRE WEATHER CONDITIONS COULD DEVELOP BEFORE NOON /SEE DISCUSSION BELOW/. IN GENERAL...WE EXPECT WINDS TO RISE INTO THE 25 TO 35 MPH RANGE ACROSS THE AREA TODAY...SLIGHTLY LOWER IN THE ROLLING PLAINS AND SLIGHTLY MORE ACROSS THE W-SW. THESE WINDS WILL LIKELY REMAIN JUST BELOW ADVISORY LEVELS BUT SHOULD BE SUFFICIENT TO LOFT SOME PATCHY BLOWING DUST. TEMPS WILL BE QUITE WARM FOR MOST OF THE AREA...WITH HIGHS IN THE 80S...PERHAPS PUSHING 90F IN THE SRN ROLLING PLAINS...WHILE CAA COMING IN FROM THE NW SHOULD KEEP TEMPS IN THE 70S ACROSS THE FAR SW TX PANHANDLE AND WRN SPLNS. LATE THIS AFTERNOON...ATTENTION WILL TURN TO THE COLD FRONT WHICH IS EXPECTED TO BE BARRELING SOUTH THROUGH THE PANHANDLES. WHILE GUIDANCE IS IN GOOD AGREEMENT THAT THE FRONT/S PROGRESS WILL BE QUICKER IN THE EAST...LAGGING IN THE WEST...THERE IS STILL A FEW HOURS OF DISAGREEMENT IN THE TIMING OF THE FRONT. WE ARE FAVORING THE HIGH-RES GUIDANCE FROM THE RAP AND THE TTU-WRF...WHICH SHOWS THE FRONT ENTERING CHILDRESS COUNTY AROUND 23 UTC...AND PARMER COUNTY AROUND 00 UTC. BUT OF COURSE THE ACTUAL FROPA COULD VARY A COUPLE HOURS EITHER WAY. AS NOTED PREVIOUSLY...MODELS ARE SHOWING VERY IMPRESSIVE PRESSURE RISES BEHIND THE FRONT THIS EVENING. OBJECTIVE GUIDANCE SUGGESTS THAT WIND SPEEDS COULD REACH HIGH WIND CRITERIA /SUSTAINED SPEED OF AT LEAST 40 MPH AND/OR GUSTS IN EXCESS OF 57 MPH/ ACROSS THE NRN HALF OF THE FA. WE ARE A LITTLE SKEPTICAL THAT WE WILL SEE SUSTAINED HIGH WINDS IN THE LOWER TERRAIN OF THE ROLLING PLAINS...BUT WE ARE PLANNING ON EXTENDING THE HIGH WIND WATCH SOUTH AND EAST ACROSS MUCH OF THE CAPROCK....WITH SOLID ADVISORY-LEVEL WINDS EXPECTED ELSEWHERE. SOMEWHAT INTERESTINGLY...THERE IS A PRONOUNCED WEAKNESS PROGGED IN THE 800-700MB WIND FIELD ACROSS MUCH OF OUR AREA AROUND 0Z. THIS SHOULD NOT HAVE MUCH OF AN IMPACT ON THE OVERALL FCST BUT DEPENDING ON THE TIMING OF THE FRONT...IT COULD LEAD TO A SHORT-DURATION LULL IN GUSTY WINDS BEFORE A BIG INCREASE WITH THE FROPA. AS FOR BLOWING DUST...WE ARE LOOKING FOR A CONCENTRATION OF DIRT AND REDUCTION IN VISIBILITY ALONG AND IMMEDIATELY IN THE WAKE OF THE FRONT...BUT WE DON/T HAVE ANY STRONG INDICATIONS AT THIS TIME THAT VISIBILITIES WILL DROP TO ADVISORY OR DUST STORM LEVELS. THIS IS PARTLY DUE TO THE WIND DIRECTION AND OUR EXPECTATION THAT THE FRONT WILL MOVE THROUGH AFTER PEAK MIXING. IF THE FRONT IS FASTER/STRONGER THAN EXPECTED...THEN DENSE BLOWING DUST MAY BE A GREATER CONCERN. && .LONG TERM... AFTER THE ACTIVE SHORT TERM...THE EXTENDED FORECAST SEEMS RELATIVELY BENIGN BY COMPARISON. GUSTY NORTHERLY WINDS EARLY WEDNESDAY WILL GRADUALLY WEAKEN THROUGH THE DAY AS THE PRESSURE GRADIENT RELAXES AND SURFACE RIDGING SETTLES SQUARELY OVER WEST TEXAS. IT WILL BE CONSIDERABLY COOLER BEHIND THIS EVENINGS FROPA...WITH HIGHS ON WEDNESDAY TOPPING OUT AROUND 10 DEGREES BELOW MID-MARCH AVERAGES. SHORTWAVE RIDGING ALOFT WILL FOLLOW ON THURSDAY WHICH WHEN COUPLED WITH RETURN FLOW ON THE BACK SIDE OF THE DEPARTING SURFACE RIDGE AND RENEWED SURFACE TROUGHING IN THE LEE OF THE ROCKIES WILL MEAN BREEZY SOUTHERLY WINDS WITH TEMPERATURES RECOVERING TO NEAR AVERAGE. ATTENTION WILL THEN TURN WEST TO A CUTOFF UPPER LOW THAT WILL HANG OUT OVER THE GREAT BASIN MID-WEEK. THIS UPPER LOW WILL GET KICKED EASTWARD LATE WEEK AS JET ENERGY MOVES INTO THE PACIFIC NORTHWEST. THERE REMAINS SOME TIMING DIFFERENCES...BUT WHAT IS LEFT OF THE UPPER LOW WILL RACE ACROSS THE SOUTH PLAINS FRIDAY OR FRIDAY NIGHT. UNFORTUNATELY...THIS SYSTEM WILL NOT HAVE MUCH IN THE WAY OF LOW-LEVEL MOISTURE TO WORK WITH...BUT THE GFS AND ECMWF DO CONTINUE TO PAINT POCKETS OF VERY LIGHT QPF SOMEWHERE IN OR NEAR THE CWA. GIVEN THIS SIGNAL...WE WOULD NOT BE SURPRISED TO SEE A FEW SPRINKLES OR LIGHT SHOWERS...BUT THE CHANCE OF MEASURABLE RAIN STILL APPEARS LOW AND WE HAVE MAINTAINED POPS AROUND 10 PERCENT. THE TIMING UNCERTAINTY WITH THE PASSING WAVE DOES ALSO CREATE LOWER CONFIDENCE ON WHEN THE ASSOCIATED FROPA WILL OCCUR. A QUICKER SYSTEM/FRONT COULD MEAN TEMPERATURES A LITTLE COOLER THAN WHAT IS CURRENTLY DEPICTED IN THE FORECAST...THOUGH EITHER WAY THE SYSTEM WILL NOT HAVE MUCH COOL AIR TO WORK WITH. THE FIRST HALF OF THE WEEKEND WILL START OUT ON THE MILD SIDE...WITH HIGHS EXPECTED TO TOP OUT IN THE 60S AND LOWER 70S. HOWEVER...A SHORTWAVE TROUGH IS PROGGED TO DIVE SOUTH-SOUTHEASTWARD TOWARD THE REGION SATURDAY NIGHT. AT A MINIMUM...THIS DISTURBANCE SHOULD HELP DRIVE A DECENT COLD FRONT THROUGH...DROPPING TEMPERATURES BACK BELOW AVERAGE FOR THE SECOND HALF OF THE WEEKEND. LESS CERTAIN IS EXACTLY WHAT LONGITUDE THIS DISTURBANCE PASSES AND THUS WHETHER OR NOT IT CAN BRING A WINDOW FOR PRECIPITATION CHANCES TO THE SOUTH PLAINS. THE MOST RECENT ECMWF HAS TRENDED BACK FURTHER WEST AND WETTER...WHILE THE GFS TRACK IS MORE EASTWARD WHICH WOULD LIKELY BE DRY FOR THE SOUTH PLAINS. WE HAVE MAINTAINED SILENT POPS AROUND 10 PERCENT FOR NOW AND WILL WAIT TO MAKE A MOVE ONE WAY OR THE OTHER UNTIL THE NWP CAN COME INTO BETTER AGREEMENT. REGARDLESS...WARMER AND DRY WEATHER SHOULD KICK OFF EARLY NEXT WEEK AS THE UPPER TROUGH DEPARTS AND SOUTHERLY TO SOUTHWESTERLY SURFACE FLOW REDEVELOPS. && .FIRE WEATHER... LATEST INDICATIONS ARE THAT CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP ACROSS THE ENTIRE SOUTH PLAINS AREA TODAY AND WE WILL EXPAND AND UPGRADE THE WATCH TO A RED FLAG WARNING FOR OUR WHOLE CWA. DESPITE HIGH RH VALUES ACROSS THE EASTERN SOUTH PLAINS AND ROLLING PLAINS EARLY THIS MORNING...VERY DRY AIR WILL SPREAD EAST RESULTING IN RH VALUES DROPPING UNDER 15 PERCENT BY 10 AM FOR MANY AREAS...AND INTO THE SINGLE DIGITS ACROSS THE ENTIRE AREA THIS AFTERNOON. WHILE WIND SPEEDS MAY BE ON THE LOW END OF CRITERIA ACROSS THE ERN ROLLING PLAINS...IT APPEARS THAT WIND SPEEDS AND RH VALUES WILL SUPPORT AN EXTREMELY CRITICAL DANGER FOR MUCH OF THE SOUTHWEST AND SOUTHERN SOUTH PLAINS. WINDS MAY RELAX FOR A PERIOD AROUND 6 TO 7 PM...BUT THE PASSAGE OF A STRONG COLD FRONT IN THE EVENING WILL BRING AN ABRUPT WIND SHIFT TO THE NORTH AND MUCH STRONGER WINDS SPEEDS. ALTHOUGH COOLING TEMPS AND RISING RH VALUES WILL BEGIN TO REDUCE THE FIRE DANGER...WE WILL KEEP THE RED FLAG WARNING GOING THROUGH 9 PM CDT DUE TO THIS STRONG FRONT. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 71 25 52 24 60 / 0 0 0 0 0 TULIA 76 28 54 25 63 / 0 0 0 0 0 PLAINVIEW 77 29 55 26 63 / 0 0 0 0 0 LEVELLAND 78 30 54 26 63 / 0 0 0 0 0 LUBBOCK 80 32 56 28 64 / 0 0 0 0 0 DENVER CITY 80 31 55 25 61 / 0 0 0 0 0 BROWNFIELD 81 33 56 26 63 / 0 0 0 0 0 CHILDRESS 83 34 58 31 65 / 0 0 0 0 0 SPUR 85 35 58 30 65 / 0 0 0 0 0 ASPERMONT 88 36 58 29 65 / 0 0 0 0 0 && .LUB WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM NOON CDT TODAY THROUGH THIS EVENING FOR THE FOLLOWING ZONES: TXZ021>024-027>031-033>044. HIGH WIND WATCH FROM THIS EVENING THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES: TXZ021>023-027-028. && 33/23
Hazardous weather outlook, Mar 11, 5:49 AM CDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 549 AM CDT TUE MAR 11 2014 TXZ021>044-121100- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 549 AM CDT TUE MAR 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TODAY AND TONIGHT FIRE WEATHER WARM...VERY DRY AND BREEZY CONDITIONS WILL RESULT IN A HIGH FIRE DANGER ACROSS THE ENTIRE SOUTH PLAINS AREA LATE MORNING THROUGH THE EVENING. A RED FLAG WARNING IS IN EFFECT FROM 11 AM TO 9 PM. NON PRECIPITATION THE PASSAGE OF A COLD FRONT WILL CAUSE STRONG NORTHERLY WINDS AND BLOWING DUST THIS EVENING THROUGH EARLY WEDNESDAY MORNING. THE STRONGEST WINDS...WITH GUSTS REACHING 60 MPH...ARE POSSIBLE ACROSS THE SOUTHERN PANHANDLE AND NORTHERN AND WESTERN PORTIONS OF THE SOUTH PLAINS. A HIGH WIND WATCH IS IN EFFECT FOR THIS AREA. ADDITIONALLY...A WIND ADVISORY WILL BE IN EFFECT FROM 7 PM TO 2 AM FOR THE ENTIRE OUTLOOK AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 6:03 AM CDT | Red Flag Warning | LUB | Bailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more | 16 hr |
| Mar 11, 3:22 PM CDT | High Wind Warning | LUB | Bailey, Castro, Lamb, Parmer, Swisher | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.